# SDR DALA2024100709723

- Difficulty date: September 25, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 72,853 hours, 34,118 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Unlatched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 DISC: PSU AT 33F UNLATCH. C/A: DEFERRED PAX O2 DOOR PER A320 MEL 35-21-01A M PROCEDURE C/W. PLACARD INSTALLED. CLOSED AND SECURED O2 MASK CONTAINER DOOR. OK FOR SVC. REF A320 AMM 35-21. PLAC/MEL RMVD. (LP: 6732403)
